MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343230
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423); Material Integrity Problem (2978)
Health Effect - Clinical Codes Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter placement procedure using glidepath.During the procedure, it was reported that bleeding was observed from the cuff-side exit port immediately upon device clogging.Reportedly, a macroscopic inspection did not reveal any visible tear; however, when a pull-and-push action was applied from the blue side, blood was seen seeping from the tunnel, indicating an internal leak.Furthermore, leakage could not be reproduced without applying considerable force, making it difficult to identify the precise location of the damage.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.B1, b5, h1, h6 (patient).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter placement procedure using glidepath.During the procedure, it was reported that bleeding was observed from the cuff side exit port immediately upon device clogging.Reportedly, a macroscopic inspection did not reveal any visible tear; however, when a pull-and-push action was applied from the blue side, blood was seen seeping from the tunnel, indicating an internal leak.Furthermore, leakage could not be reproduced without applying considerable force, making it difficult to identify the precise location of the damage.It was additionally reported that there was a tendency for subcutaneous bleeding during flushing.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: received one 23cm glidepath d/l catheter.The distal catheter segment was not returned.Visual, microscopic, tactile and functional evaluations were performed on the returned device.An in-house syringe was attached to both red luer and blue luer.The catheter was patent to infusion and aspiration.No leaks were observed throughout the catheter.Hydrostatic pressure was applied by clamping the distal end of the catheter while infusing.No leaks were observed throughout the catheter when an in-house syringe with dye water was attached to the red luer and blue luer.The catheter was gently stretched and no evidence indicating loose fitting was noted near the tissue cuff.The tissue cuff was intact.Therefore, the investigation is inconclusive for the reported material integrity, obstruction of flow and fluid leak as the sample evaluation results indicating no difficulty/issue under laboratory conditions may not be representative of the condition of the device during use.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter placement procedure using glidepath.During the procedure, it was reported that bleeding was observed from the cuff side exit port immediately upon device clogging.Reportedly, a macroscopic inspection did not reveal any visible tear; however, when a pull and push action was applied from the blue side, blood was seen seeping from the tunnel, indicating an internal leak.Furthermore, leakage could not be reproduced without applying considerable force, making it difficult to identify the precise location of the damage.It was additionally reported that there was a tendency for subcutaneous bleeding during flushing.The procedure was completed using another device.The current status of the patient was unknown.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24243043
Report Number3006260740-2026-00384
Device Sequence Number9971296
Product Code MSD
UDI-Device Identifier00801741187407
UDI-Public(01)00801741187407
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5343230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer01/22/2026
03/13/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/13/2026
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale